The Michigan Mathematical Journal

Deficient points of maps on manifolds.

P. T. Church and J. G. Timourian

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 27, Issue 3 (1980), 321-338.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002406

Digital Object Identifier
doi:10.1307/mmj/1029002406

Mathematical Reviews number (MathSciNet)
MR584697

Zentralblatt MATH identifier
0417.55004

Subjects
Primary: 55M25: Degree, winding number
Secondary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.) 55M10: Dimension theory [See also 54F45] 57M12: Special coverings, e.g. branched

Citation

Church, P. T.; Timourian, J. G. Deficient points of maps on manifolds. Michigan Math. J. 27 (1980), no. 3, 321--338. doi:10.1307/mmj/1029002406. https://projecteuclid.org/euclid.mmj/1029002406


Export citation